# SDR P5CA0801571

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 29,134 hours, 4,581 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING THE TAIL JACK STRUCK THE TAIL SECTION OF THE AIRCRAFT NEAR THE TAIL POST FITTING IN SECTION 48 AT BS 2602.  ACCOMPLISHED INTERIM REPAIR ACCORDING TO EO 4453A189, SRM 53-00-01 FIG 201, REPAIR 11.  INITIAL AND REPEAT INSPECTIONS TO BE SCHEDULED PER DER 8110-3 DATED 25 JULY 2008.  (A)
